Alert archive / Puerto Rico / Flash Flood Watches in 2017
Flash Flood Watch 9, NWS JSJ
NWS JSJ issued this flash flood watch at Oct 16, 2017, 3:48 AM CDT. It took effect at Oct 16, 2017, 7:00 AM CDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2017, 3:48 AM CDT (08:48 UTC)
- In effect from
- Oct 16, 2017, 7:00 AM CDT
- Expired
- Oct 18, 2017, 7:00 PM CDT
- In force
- 60 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted.
989 WGCA62 TJSJ 160848 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH National Weather Service San Juan PR Issued by National Weather Service Miami FL 448 AM AST Mon Oct 16 2017 ...FLASH FLOOD WATCH IN EFFECT FOR PUERTO RICO THROUGH WEDNESDAY EVENING... PRZ001>013-170900- /O.NEW.TJSJ.FF.A.0009.171016T1200Z-171019T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, and Vieques 448 AM AST Mon Oct 16 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM AST THIS MORNING THROUGH WEDNESDAY EVENING... The National Weather Service in San Juan has issued a * Flash Flood Watch for a portion of Puerto Rico, including the following areas, Central Interior, Culebra, Eastern Interior, Mayaguez and Vicinity, North Central, Northeast, Northwest, Ponce and Vicinity, San Juan and Vicinity, Southeast, Southwest, Vieques, and Western Interior. * From 8 AM AST this morning through Wednesday evening * Abundant moisture will bring scattered to numerous showers and thunderstorms to portions of Puerto Rico through Wednesday. Soils are already saturated, and many rivers continue to run above normal. Any additional heavy rainfall may lead to urban and small stream and/or flash flooding. * There is a high risk of river and small stream flooding as well as mudslides and rockfall in areas of steep terrain both in rural and urban areas. Urban flooding is also likely across low lying and poor drainage areas. Any additional rainfall across these areas can lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
836 WGCA62 TJSJ 170744 FFASJU FLASH FLOOD WATCH National Weather Service San Juan PR 344 AM AST Tue Oct 17 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FOR PUERTO RICO THROUGH WEDNESDAY EVENING... PRZ001>013-171545- /O.CON.TJSJ.FF.A.0009.000000T0000Z-171019T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, and Vieques 344 AM AST Tue Oct 17 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... The Flash Flood Watch continues for * Puerto Rico, including the following areas, Central Interior, Culebra, Eastern Interior, Mayaguez and Vicinity, North Central, Northeast, Northwest, Ponce and Vicinity, San Juan and Vicinity, Southeast, Southwest, Vieques, and Western Interior. * Through Wednesday evening * Abundant moisture will bring scattered to numerous showers and thunderstorms to portions of Puerto Rico through Wednesday. Soils are already saturated, and many rivers continue to run above normal. Any additional heavy rainfall may lead to urban and small stream and/or flash flooding. * There is a high risk of river and small stream flooding as well as mudslides and rockfall in areas of steep terrain both in rural and urban areas. Urban flooding is also likely across low lying and poor drainage areas. Any additional rainfall across these areas can lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
431 WGCA62 TJSJ 180041 FFASJU FLASH FLOOD WATCH National Weather Service San Juan PR 841 PM AST Tue Oct 17 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FOR PUERTO RICO THROUGH WEDNESDAY EVENING... PRZ001>013-180845- /O.CON.TJSJ.FF.A.0009.000000T0000Z-171019T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, and Vieques 841 PM AST Tue Oct 17 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... The Flash Flood Watch continues for * A portion of Puerto Rico, including the following areas, Central Interior, Culebra, Eastern Interior, Mayaguez and Vicinity, North Central, Northeast, Northwest, Ponce and Vicinity, San Juan and Vicinity, Southeast, Southwest, Vieques, and Western Interior. * Through Wednesday evening * Abundant moisture will bring scattered to numerous showers and thunderstorms to portions of Puerto Rico through Wednesday. Soils are already saturated, and many rivers continue to run above normal. Any additional heavy rainfall may lead to urban and small stream and/or flash flooding. * There is a high risk of river and small stream flooding as well as mudslides and rockfall in areas of steep terrain both in rural and urban areas. Urban flooding is also likely across low lying and poor drainage areas. Any additional rainfall across these areas can lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
684 WGCA62 TJSJ 180819 FFASJU FLASH FLOOD WATCH National Weather Service San Juan PR 419 AM AST Wed Oct 18 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FOR PUERTO RICO THROUGH THIS EVENING... PRZ001>013-181630- /O.CON.TJSJ.FF.A.0009.000000T0000Z-171019T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, and Vieques 419 AM AST Wed Oct 18 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * A portion of Puerto Rico, including the following areas, Central Interior, Culebra, Eastern Interior, Mayaguez and Vicinity, North Central, Northeast, Northwest, Ponce and Vicinity, San Juan and Vicinity, Southeast, Southwest, Vieques, and Western Interior. * Through this evening * Abundant moisture will bring scattered to numerous showers and thunderstorms to portions of Puerto Rico today. Soils are already saturated, and many rivers continue to run above normal. Any additional heavy rainfall may lead to urban and small stream and/or flash flooding. * There is a high risk of river and small stream flooding as well as mudslides and rockfall in areas of steep terrain both in rural and urban areas. Urban flooding is also likely across low lying and poor drainage areas. Any additional rainfall across these areas can lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
893 WGCA62 TJSJ 181638 FFASJU FLASH FLOOD WATCH National Weather Service San Juan PR 1238 PM AST Wed Oct 18 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FOR PUERTO RICO THROUGH THIS EVENING... PRZ001>013-190000- /O.CON.TJSJ.FF.A.0009.000000T0000Z-171019T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, and Vieques 1238 PM AST Wed Oct 18 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... The Flash Flood Watch continues for * A portion of Puerto Rico, including the following areas, Central Interior, Culebra, Eastern Interior, Mayaguez and Vicinity, North Central, Northeast, Northwest, Ponce and Vicinity, San Juan and Vicinity, Southeast, Southwest, Vieques, and Western Interior. * Until 8 PM AST this evening * Abundant moisture will bring scattered to numerous showers and thunderstorms to portions of Puerto Rico today. Soils are already saturated, and many rivers continue to run above normal. Any additional heavy rainfall may lead to urban and small stream and/or flash flooding. * There is a high risk of river and small stream flooding as well as mudslides and rockfall in areas of steep terrain both in rural and urban areas. Urban flooding is also likely across low lying and poor drainage areas. Any additional rainfall across these areas can lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
417 WGCA62 TJSJ 182346 FFASJU FLASH FLOOD WATCH National Weather Service San Juan PR 746 PM AST Wed Oct 18 2017 ...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM AST THIS EVENING... PRZ001>013-190100- /O.EXP.TJSJ.FF.A.0009.000000T0000Z-171019T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- Including the cities of Bayamon, Carolina, Catano, Guaynabo, San Juan, Toa Alta, Toa Baja, Tujillo Alto, Ceiba, Canovanas, Fajardo, Humacao, Loiza, Luquillo, Naguabo, Rio Grande, Arroyo, Guayama, Maunabo, Patillas, Salinas, Yabucoa, Aguas Buenas, Caguas, Cayey, Cidra, Comerio, Gurabo, Juncos, Las Piedras, San Lorenzo, Arecibo, Barceloneta, Dorado, Florida, Manati, Vega Alta, Vega Baja, Aibonito, Baranquitas, Ciales, Coamo, Corozal, Jayuya, Morovis, Naranjito, Orocovis, Villalba, Guayanilla, Juana Diaz, Yauco, Penuelas, Ponce, Santa Isabel, Aguadilla, Camuy, Hatillo, Isabela, Quebradillas, Adjuntas, Lares, Las Marias, Maricao, Sabana Grande, San Sebastian, Utuado, Aguada, Anasco, Hormigueros, Mayaguez, Moca, Rincon, San German, Cabo Rojo, Guanica, Lajas, Culebra, and Vieques 746 PM AST Wed Oct 18 2017 ...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM AST THIS EVENING... A drier air mass is moving into the region and widespread flash flood conditions are no longer expected. Therefore, the Flash Flood Watch for a portion of Puerto Rico will expire at 8 PM AST this evening. $$ ACOTTO
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Oct 16, 12:42 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Oct 16, 12:42 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
142 AM AST Mon Oct 16 2017
.AVIATION...
Shower and thunderstorm activity has been trending downward over
the last couple of hours or so, and only light rain showers remain
across most of the region. Generally VFR conditions are expected
at all terminals throughout the morning, with some brief MVFR
conditions possible if a shower moves right over a terminal.
Another round of showers and storms is expected later today, with
gusty winds, lightning, and reduced visibilities and/or ceilings
possible with any activity.
&&
.PREV DISCUSSION... /issued 905 PM AST Sun Oct 15 2017/
UPDATE...
Moist and unstable air mass associated to a tropical wave will
continue to produce showers and isolated thunderstorms across the
eastern sections of Puerto Rico, Vieques and Culebra, as well as
the US Virgin Islands this evening and overnight. Moreover,
various rivers across the eastern half of Puerto Rico are
currently above stage or near flood stage levels due to the heavy
rains and water surges. Several Flood Advisories as well as Flash
Flood Warnings continue in effect across this area. This activity
may decrease somewhat during the overnight hours, however,
showers and thunderstorms will remain possible at times due to
the trail of moisture associated with a surface low pressure, off
to the north of the Hispaniola.
For tomorrow, abundant tropical moisture will once again produce
showers and thunderstorms across portions of the islands. Since
the soils are already saturated from todays heavy rains, any
additional rainfall will result in additional urban and small
stream flooding, as well as rapid river rises. Ponding of water
along roadways, reduced visibilities, lightning and brief gusty
winds can also be expected in and around the showers and
thunderstorms.
&&
PREV DISCUSSION...
Synopsis...
The tropical wave axis is over eastern Hispaniola, with the bulk
of moisture moving across Puerto Rico and the U.S. Virgin Islands.
High potential for showers and thunderstorms across most of the
U.S. Virgin Islands and Puerto Rico with unstable weather
conditions expected though midweek as a plume of tropical
moisture works its way across the NE Carib in the wake of the
t-wave.
SHORT TERM...Tonight through Tuesday...A tropical wave and its
associated low pressure system will bring unsettled conditions
across the local islands through at least midweek. Late in the
morning, the axis of the tropical wave was located over the Mona
Passage. The wave is forecast to move northwestward and away from
the region tonight and Monday. However, abundant moisture behind
the wave will continue to produce showers and thunderstorms across
Puerto Rico until at least midweek. Operational models suggest
that the bulk of the activity will remain over the Atlantic Waters
north of the USVI and Puerto Rico. However, high moisture content
and instability combined with a low level jet of 20-25 kt at
925MB-850MB will likely result in showers and thunderstorms across
portions of the local islands, especially the southeast quadrant
of Puerto Rico where the models suggest the highest rainfall
accumulations. The best moisture convergence appears to be over
Puerto Rico by Monday afternoon. In terms of rainfall, most of the
islands will receive between 1 to 3 inches of rain, except the
south central and south west Puerto Rico where less than one inch
is expected through Tuesday.
LONG TERM...Wednesday through Sunday...
Weather conditions will remain very moist through Wednesday in
the wake of the tropical wave. Therefore, showers and
thunderstorms can not ruled out especially across the southeast
and northwest Puerto Rico on Wednesday. A drier and more stable
air mass is forecast across the forecast area from Thursday into
the upcoming weekend as a mid- level ridge builds over the
Northeast Caribbean and the Azores High expands farther westward
over the Eastern Caribbean.
&&
MARINE...Marine conditions will continue to deteriorate through
Monday as the tropical wave moves across the regional waters. The
wave will increase the winds and seas across most of the waters,
resulting in winds of 10-20 kt and seas up to 8 feet across the
offshore waters and up to 5 feet across the near shore waters.
Marine conditions will gradually improve as the wave moves away
from the area the second part of the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 87 80 85 81 / 40 40 30 40
STT 84 83 84 82 / 40 40 30 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...VI...Small Craft Advisory until 6 PM AST this evening for
St.Thomas...St. John...and Adjacent Islands.
AM...Small Craft Advisory until 2 AM AST Wednesday for Anegada
Passage Southward to 17N-Atlantic Waters of Puerto Rico and
USVI from 10 NM to 19.5N.
Small Craft Advisory until 6 PM AST this evening for Coastal
Waters of Southern USVI Vieques and Eastern Puerto Rico out
10 NM.
Small Craft Advisory until 6 PM AST Tuesday for Caribbean Waters
of Puerto Rico from 10 NM to 17N-Mona Passage Southward to
17N.
&&
SHORT TERM...99
LONG TERM....99Hazardous weather outlook, Oct 15, 4:46 AM CDT, 23 hours 2 minutes before
Perspectivas sobre condiciones peligrosas del tiempo Servicio Nacional de Meteorologia San Juan PR 513 AM AST domingo 15 de octubre de 2017 AMZ710>745-PRZ001>013-160915- San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central- Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior- Mayaguez y Vecindad-Suroeste-Culebra-Vieques- Aguas cercanas y lejanas a la costa del Atlantico y Caribe- 513 AM AST domingo 15 de octubre de 2017 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia Uno...Hoy y Esta Noche .Tronadas...Existe la posibilidad de tronadas con fuertes lluvias y vientos en rafagas breves hoy, mayormente a traves de porciones de sureste y norte de PR. .Inundaciones...Fuertes lluvias podrian resultar en inundaciones urbanas y de rios al igual que deslizamientos cercano a terreno empinado. .Vientos...Vientos sostenidos en exceso de 18 nudos se esperan a traves de las aguas mar afuera del Atlantico y Caribe. .Oleaje...Oleaje peligroso de hasta 8 pies se espera a traves de las aguas mar afuera del Atlantico con oleaje picado de hasta 5 a 6 pies posibles a traves de las aguas cercanas a la costa. .Corrientes marinas...Existe un riesgo moderado de corrientes marinas a traves de las playas en el norte y sureste de PR al igual que sobre Vieques y Culebra. .Calor...Vientos alisios del sureste resultaran en temperaturas e indice de calor sobre lo normal a lo largo de la costa norte de Puerto Rico, incluyendo el area metropolitana de San Juan. .Dias Dos a Siete...lunes a sabado La humedad e inestabilidad continuara permaneciendo alta hasta el miercoles a medida que humedad tropical profunda continue penetrando a traves de la region. Por lo tanto, la amenaza de aguaceros y tronadas a traves de las islas permaneceran alta hasta mediados de semana. Debido a suelos ya saturados, cualquier lluvia fuerte adicional resultara en inundaciones urbanas y de rios al igual que deslizamientos cercano a terreno empinado. Un riesgo moderado de corrientes marinas tambien continuara hasta mediados de semana a traves de la mayoria de las playas locales. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar inundaciones, deslizamientos y corrientes marinas al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-160915- San Tomas, San John e Islas Adyacentes-Santa Cruz- Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 513 AM AST domingo 15 de octubre de 2017 Esta perspectiva sobre las condiciones del tiempo peligrosas es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia Uno...Hoy y Esta Noche .Tronadas...Existe la posibilidad de tronadas con fuertes lluvias y vientos en rafagas breves hoy a traves de porciones de las islas. .Inundaciones...Fuertes lluvias podrian resultar en inundaciones urbanas y de cunetas al igual que algunos deslizamientos cercano a terreno empinado. .Vientos...Vientos sostenidos en exceso de 20 MPH son posibles a traves de porciones del norte de las Islas Virgenes Americanas con vientos de mas 18 nudos a traves de la mayoria de las aguas locales y el pasaje de Anegada. .Oleaje...Oleaje peligroso de 7 a 8 pies se espera a traves de las aguas mar afuera al igual que a traves del pasaje de Anegada con oleaje picado de 5 a 6 pies a traves de las aguas cercanas a la costa. .Corrientes marinas...Existe un riesgo moderado de corriente marinas a traves de la mayoria de las playas en Santa Cruz. .Dias Dos a Siete...lunes a sabado La humedad e inestabilidad continuara permaneciendo alta hasta el miercoles a medida que humedad tropical profunda continue penetrando a traves de la region. Por lo tanto, la amenaza de aguaceros y tronadas a traves de las islas permaneceran alta hasta mediados de semana. Debido a suelos ya saturados, cualquier lluvia fuerte adicional resultara en inundaciones urbanas y de cunetas al igual que algunos deslizamientos cercano a terreno empinado. Un riesgo moderado a alto de corrientes marinas se espera hasta por lo menos mediados de semana, mayormente a traves de Santa Cruz. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar inundaciones, deslizamientos y corrientes marinas al Servicio Nacional de Meteorologia en San Juan.
In the hours before
Special weather statement, Oct 15, 9:48 PM CDT, 6 hours before
Comunicado Especial sobre las Condiciones del Tiempo Servicio Nacional de Meteorologia San Juan PR 1000 PM AST domingo 15 de octubre de 2017 PRZ002>004-160400- Noreste-Este Interior-Sureste- 1000 PM AST domingo 15 de octubre de 2017 ...UNA TRONADA FUERTE AFECTARA LOS SIGUIENTES MUNICIPIOS DE HUMACAO...NAGUABO...YABUCOA...CANOVANAS...JUNCOS...LAS PIEDRAS...MAUNABO...SAN LORENZO Y PATILLAS... A las 9:51 PM AST, una tronada bastante fuerte estaba localizada sobre Humacao, produciendo rayos intensos, vientos en rafaga, y lluvias fuertes. Vientos en exceso de 30 mph son posibles con esta tronada. Lluvias torrenciales tambien estan ocurriendo con estas tormentas, y podrian causar inundaciones localizdas. No intente conducir su vehiculo a traves de carreteras inundadas. Rayos frecuentes de nube a suelo estan ocurriendo con esta tormenta. Los rayos pueden afectar a 10 millas de distancia de la tronada. Busque refugio seguro dentro de un vehiculo o edificio. ACOTTO/ICOLONPAGAN
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 7:25 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 15, 7:34 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 15, 7:43 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 15, 7:50 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 15, 8:25 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 15, 8:58 PM CDT | Special Marine Warning | JSJ | 2 hr | |
| Oct 15, 9:00 PM CDT | Special Weather Statement | JSJ | 2 hr | |
| Oct 15, 9:03 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 15, 9:17 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 15, 10:13 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Oct 15, 10:21 PM CDT | Areal Flood Warning | JSJ | 3 hr | |
| Oct 16, 12:15 AM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Oct 16, 6:33 AM CDT | Areal Flood Warning | JSJ | 117 min | |
| Oct 16, 7:01 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 16, 7:53 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 16, 8:35 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 16, 9:09 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 16, 9:41 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 16, 9:45 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 16, 10:04 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 16, 10:12 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 16, 10:23 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 16, 10:26 AM CDT | Areal Flood Advisory | JSJ | 6 hr | |
| Oct 16, 10:50 AM CDT | Areal Flood Advisory | JSJ | 10 hr | |
| Oct 16, 11:06 AM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Oct 16, 11:19 AM CDT | Areal Flood Advisory | JSJ | 7 hr | |
| Oct 16, 11:30 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Oct 16, 11:31 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 16, 11:50 AM CDT | Areal Flood Advisory | JSJ | 6 hr | |
| Oct 16, 11:54 AM CDT | Areal Flood Advisory | JSJ | 9 hr | |
| Oct 16, 12:05 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Oct 16, 12:15 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 16, 12:22 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Oct 16, 1:01 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 16, 1:15 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 16, 1:24 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 16, 1:58 PM CDT | Special Marine Warning | JSJ | 62 min | |
| Oct 16, 3:12 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 16, 3:54 PM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| Oct 16, 4:28 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 16, 6:57 PM CDT | Flash Flood Warning | JSJ | 5 hr |
Nearby
Flash Flood Watches in Puerto Rico, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.